# SDR ARWA9703005

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT/FLAP LODGE WARN CAME ON AT ROTATION AND UNABLE TO RETRACT SLATS.  NORMAL FOR LANDING ON RETURN TO TJSJ.  RESET SLAT ASSYMETRY BRAKES.  OPERATED SLATS SEVERAL TIMES PER M/M 27-81-00.  CHECK OK ON GROUND.
